# SDR UALA2010052501798

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 52,668 hours, 19,409 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Part serial: 598414
- Condition: Out Of Tolerance
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE PRESSURE GAUGE OUT OF DATE.  REPLACED CREW O2 BOTTLE AND ACCOMPLISHED SUCCESSFUL LEAK CHECK OF FITTINGS.
